Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Extreme exhaustion, craving from sweets, difficulty in sleeping, fibromyalgia post cancer treatment. How can I get away with it?

Hi there, I am exhausted it s been 6months since my cancer was clear but I remember having these symptoms up to 5 years ago when we moved cities. I ve done diets , been told I m severely hampered by Fibromyalgia . I crave sweet things but hardly ever have them due to some of the very natural diets I have chosen to be on. This sleep need is REALLY hampering me - can you please help? Regards, Nolene
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for the query. It would not be unreasonable to see a Sleep Specialist, to see if indeed there is a primary sleeping disorder causing the fatigue (eg. primary insomnia, obstructive sleep apnea) or symptoms from fibromyalgia themselves which may benefit from medications and an exercise/relaxation schedule.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor